Cohomology of the Lagrange complex
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 14 (1987) no. 2, p. 217-227
@article{ASNSP_1987_4_14_2_217_0,
     author = {Tulczyjew, Woldzimierz M.},
     title = {Cohomology of the Lagrange complex},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 14},
     number = {2},
     year = {1987},
     pages = {217-227},
     zbl = {0654.58010},
     mrnumber = {939627},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1987_4_14_2_217_0}
}
Tulczyjew, W. M. Cohomology of the Lagrange complex. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 14 (1987) no. 2, pp. 217-227. http://www.numdam.org/item/ASNSP_1987_4_14_2_217_0/

[1] Lm. Anderson - T. Duchamp, On the existence of global variational principles, Amer. J. Math., 102 (1980), pp. 781-868. | MR 590637 | Zbl 0454.58021

[2] C. Ehresmann, Les prolongements d' une variété différentiable, C.R. Acad. Sci. Paris, 233 (1951), pp. 598-600. | MR 44198 | Zbl 0043.17401

[3] A. Frölicher - A. Nijenhuis, Theory of vector valued differential forms, Nederl. Akad. Wetensch. Proc. Ser. A., 59 (1956), pp. 338-359. | MR 82554 | Zbl 0079.37502

[4] G. Pidello - W.M. Tulczyjew, Derivations of differential forms on jet bundles, (to appear). | MR 916711 | Zbl 0642.58004

[5] F. Takens, A global version of the inverse problem of the calculus of variations, J. Differential Geometry, 14 (1979), pp. 543-562. | MR 600611 | Zbl 0463.58015

[6] W.M. Tulczyjew, Sur la différentielle de Lagrange, C.R. Acad. Sci. Paris Sér. A., 280 (1975), pp. 1295-1298. | MR 377987 | Zbl 0314.58018

[7] W.M. Tulczyjew, The Lagrange differential, Bull. Acad. Polon. Sci., 24 (1976). | MR 650306 | Zbl 0352.58002

[8] W.M. Tulczyjew, The Lagrange complex, Bull. Soc. Math. France, 105 (1977), pp. 419-431. | Numdam | MR 494272 | Zbl 0408.58020

[9] A.M. Vinogradov, A spectral sequence associated with a nonlinear differential equation, and algebro-geometric foundation of Lagrangian field theory with constraints, Soviet Math. Dokl., 19 (1978), pp. 144-148. | Zbl 0406.58015